Article

Journal of Fixed Point Theory and Applications

, Volume 2, Issue 2, pp 221-223

A simple proof of the Banach contraction principle

  • Richard S. PalaisAffiliated withDepartment of Mathematics, University of California at Irvine Email author 

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access

Abstract.

We give a simple proof of the Banach contraction lemma.

Mathematics Subject Classification (2000).

Primary 55M20

Keywords.

fixed point Banach contraction principle